# SDR VNAA0111004

- Difficulty date: November 5, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 16,322 hours, 14,633 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 230GC02Y03
- Part serial: 168
- Condition: Failed
- Location: Cockpit
- Part time: 8,788 hours, 7,723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
